... 200mg,astrix 100mg,panadol osteo,nexium 40mg do these medications combined be a reason for mums legs and ankles to swell and ache. the swelling is so bad she feels like her leg is going to split and veins are bursting
Mum has been prescribed *physiotens 200, exforge 5mg/160,diovan160mg,vytorin 10mg/80mg,celebrex?
- 30 Nov 2011 by susangreenfield
- celebrex, exforge, nexium, panadol, panadol osteo, vytorin, swelling, medication
Added 30 Nov 2011:
mums medical conditions are right kidney removed, high blood pressure, leaking left heart valve,galbladder has been removed,blood in urine all the time, cholesterol,suspected diabetes, cardio myopathy is very prominant in my mums side of the family. she is 64yrs.
No responses have yet been posted. Add your response to this question.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
my mum has been taking tenormin and micardis for hypertension but doctor today said that exforge should be more effective in bringing down her ...
1 answer • 3 Oct 2009
went down but Ifeel tired and sleepy all times since start taken exforge in the morning with empty stomach.
1 answer • 10 May 2013
1 answer • 27 Dec 2013
1 answer • 14 Sep 2014
My husband wants to know this as sometimes when he wakes after taking Panadol Osteo he is giddy and/or disorientated, this could last all day but he ...
0 answers • 16 Sep 2014